, Volume 58, Issue 2, pp 331-339

Lacunary statistically convergent double sequences in probabilistic normed spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, we introduce the concepts of double lacunary statistically convergent and double lacunary statistically Cauchy sequences in probabilistic normed spaces. We have also demonstrated through an example how to check the lacunary statistical convergence of a sequence in probabilistic normed space.